Follow
Gideon Schechtman
Gideon Schechtman
Mathematics, Weizmann Institute
Verified email at weizmann.ac.il - Homepage
Title
Cited by
Cited by
Year
Asymptotic Theory of Finite Dimensional Normed Spaces: Isoperimetric Inequalities in Riemannian Manifolds
VD Milman, G Schechtman
Springer, 1986
1500*1986
Symmetric structures in Banach spaces
WB Johnson
American Mathematical Soc., 1979
3461979
Extensions of Lipschitz maps into Banach spaces
WB Johnson, J Lindenstrauss, G Schechtman
Israel Journal of Mathematics 54 (2), 129-138, 1986
2261986
Best constants in moment inequalities for linear combinations of independent and exchangeable random variables
WB Johnson, G Schechtman, J Zinn
The Annals of Probability, 234-253, 1985
2191985
Complexity measures of sign matrices
N Linial, S Mendelson, G Schechtman, A Shraibman
Combinatorica 27, 439-463, 2007
1692007
On the optimality of the random hyperplane rounding technique for MAX CUT
U Feige, G Schechtman
Random Structures & Algorithms 20 (3), 403-440, 2002
1692002
On the volume of the intersection of two balls
G Schechtman, J Zinn
Proc. Amer. Math. Soc 110, 217-224, 1990
162*1990
Sums of independent random variables in rearrangement invariant function spaces
WB Johnson, G Schechtman
The Annals of Probability 17 (2), 789-808, 1989
1481989
Planar Earthmover is not in L_1
A Naor, G Schechtman
Foundations of Computer Science, 2006. FOCS'06. 47th Annual IEEE Symposium …, 2006
1412006
Almost Fréchet Differentiability of Lipschitz Mappings Between Infinite‐Dimensional Banach Spaces
WB Johnson, J Lindenstrauss, D Preiss, G Schechtman
Proceedings of the London Mathematical Society 84 (3), 711-746, 2002
1132002
Affine approximation of Lipschitz functions and nonlinear quotients
S Bates, WB Johnson, J Lindenstrauss, D Preiss, G Schechtman
Geometric & Functional Analysis GAFA 9 (6), 1092-1127, 1999
1071999
Interpolation of Weighted Banach Lattices: A Characterization of Ralatively Decomposable Banach Lattices
M Cwikel, PG Nilsson, G Schechtman
American mathematical society, 2003
1052003
Banach spaces determined by their uniform structures
WB Johson, J Lindenstrauss, G Schechtman
Geometric & Functional Analysis GAFA 6, 430-470, 1996
981996
Averages of norms and quasi-norms
AE Litvak, VD Milman, G Schechtman
Mathematische Annalen 312 (1), 95-124, 1998
961998
More on embedding subspaces of in
G Schechtman
Compositio Mathematica 61 (2), 159-169, 1987
921987
An ordinal L p-index for Banach spaces, with application to complemented subspaces of L p
J Bourgain, HP Rosenthal, G Schechtman
Annals of Mathematics 114 (2), 193-228, 1981
911981
Extremal properties of Rademacher functions with applications to the Khintchine and Rosenthal inequalities
T Figiel, P Hitczenko, W Johnson, G Schechtman, J Zinn
Transactions of the American Mathematical Society 349 (3), 997-1027, 1997
861997
On the Gaussian measure of the intersection
G Schechtman, T Schlumprecht, J Zinn
Annals of probability, 346-357, 1998
831998
Global vs. local asymptotic theories of finite dimensional normed spaces
VD Milman, G Schechtman
Duke Math. J 90, 73-93, 1997
831997
Two observations regarding embedding subsets of Euclidean spaces in normed spaces
G Schechtman
Advances in Mathematics 200 (1), 125-135, 2006
802006
The system can't perform the operation now. Try again later.
Articles 1–20